Weird Effect From T Cream Prescription

Anything goes when it comes to ED.
kinggg
Posts: 35
Joined: Sat Feb 09, 2019 2:20 am

Weird Effect From T Cream Prescription

Postby kinggg » Mon Dec 02, 2019 12:10 am

Hi guys,

I was prescribed T cream for my low libido and low T count every day to be rubbed on my shoulder. For the first 4 days I noticed slightly improved morning libido, but also my heart pounding. Because of this I stopped taking it. That was 3 days ago. I started taking it again yesterday and today. Even though I dont feel a pounding heart, I havent felt any improvement in libido. My uro will be contacting me soon about this.

How do you interpret this? Is this normal? Should I have continued taking the cream despite the pounding heart?

.

kidagain73
Posts: 7
Joined: Wed Jun 27, 2018 12:09 pm

Re: Weird Effect From T Cream Prescription

Postby kidagain73 » Mon Dec 02, 2019 3:30 pm

Only thing that I find works for me is TRT injections or Testopel time release pellets. Injection therapy much cheaper.

kinggg
Posts: 35
Joined: Sat Feb 09, 2019 2:20 am

Re: Weird Effect From T Cream Prescription

Postby kinggg » Mon Dec 02, 2019 9:09 pm

kidagain73 wrote:Only thing that I find works for me is TRT injections or Testopel time release pellets. Injection therapy much cheaper.


The problem with short term injections is you need to keep injecting like a heroin addict. And long term injections are crazy expensive on the order of $thousands.

But testopel sounds interesting. Never heard of that before. How long did you apply that before noticing improvement to libido?


Return to “General Discussion”

Who is online

Users browsing this forum: mcdave555 and 2 guests